Discussions By Condition: Gastrointestinal conditions

Will Sulfonamide cause C Diff to reoccur?

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: terrapins87
  • September 17, 2013
  • 03:29 AM

I was treated for C Diff 3 years ago and it has not reoccurred. Today, I was prescribed Bactrim along with probiotics for 1 month for an urinary infection. What are the chances of the C Diff infection re-occurring? Thanks.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?